# SDR VNAA202210241111

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 45,325 hours, 34,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 00146
- Condition: Odor
- Location: Right
- Part time: 41,211 hours, 31,092 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R PACK AUTOFAIL CAUTION MSG RECIEVED AFTER LANDING, FA REPORTED A LIGHT HAZE AND RUBBER SMELL IN THE CABIN. REMOVED AND INSTALLED RH AIR CYCLE MACHINE IAW CRJ 700 AMM 21-51-08-400-801-A01. OPS CHECK GOOD. LEAK CHECK GOOD.
